# SDR UIEA2020121502584

- Difficulty date: December 15, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 100,338 hours, 19,327 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE REQUIRES TO REMOVE BLADES FOR FACILITATE REPAIR AND RE-INSTALL AS REQUIRED.  REMOVED NR 1 ENGINE BLADES 8EA ,IAW B767 AMM 72-31-02.  RE-INSTALLED 8 BLADES, AS PER AMM 72-31-02 ON ENGINE NR 1.  PENDING RE-TORQUE POST ENGINE RUN.  PERFORMED SPINNER RE-TORQUE POST ENGINE RUN UP, IAW AMM 72-31-02.  PERFORMED MPA AS REQUIRED, IAW AMM 71-00-00 MAX VIB 1.5 UNITS.
